Optical triangulations of curved spaces

Georgantzis Garcia, D. orcid.org/0000-0003-4486-2617, Chaplain, G.J., Bělín, J. et al. (3 more authors) (2020) Optical triangulations of curved spaces. Optica, 7 (2). pp. 142-147.

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 Optical Society of America. Published by The Optical Society under the terms of the Creative Commons Attribution 4.0 License (http://creativecommons.org/licenses/by/4.0/). Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI.
Dates:
  • Accepted: 16 December 2019
  • Published (online): 3 February 2020
  • Published: 20 February 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Symplectic Sheffield
Date Deposited: 10 Mar 2020 12:58
Last Modified: 10 Mar 2020 12:58
Status: Published
Publisher: Optical Society of America
Refereed: Yes
Identification Number: https://doi.org/10.1364/optica.378357

Download

Share / Export

Statistics